MAUDE Adverse Event Report: KARL STORZ SE & CO. KG VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ SE & CO. KG VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Codes No Display/Image (1183); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in china.It was reported that "the distal rubber cover is leaky, no image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction to section g3.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Results of investigation: a visual and functional test was carried out by the assessment department of kst.The handle and housing show signs of wear.The vertebra is crushed.The angle cover is mechanically damaged and leaking as a result.The endoscope shows no image.Additionally, the endoscope was sent to kse for an 8d report: kse confirms damage to the vertebrae and angle cover.However, the lack of image output could not be confirmed; the image was present.The error described by the customer " no image" could be confirmed by kst not by kse.The reason for the image failure was liquid that had penetrated through the damaged angle cover.This affected the electronics so that no image was output.Once the moisture had evaporated, the electronics worked again and the image was restored.For this reason, kse could not confirm the image failure.Based on these observations, the reported failures[?]image loss and angle cover leak[?]can be attributed to improper maintenance and handling.No further corrective actions are recommended currently.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23970551
Report Number9610617-2025-02408
Device Sequence Number20801987
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/24/2026
02/23/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/24/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown